# SDR CALA2021080401260

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 70,347 hours, 25,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Lbl32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 - SHEAR FITTING AT STATION 540 AND LBL 32.40 IS C RACKED NR 5866699 REMOVED AND REPLACED SHEAR FITTING PER B737-800 SRM 51-40-02 AND DWG NO. 111A2000 REV ORIGINAL. DATA WAS TRANSCRIBED FROM NSA EM X N/R 0091 AND HANGER N/R 5866699, WORK ACCOMPLISHED BY V899172 INSPECTED BY V895775. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U842476 07/30/21. CLEARING LOG PAGE N/R COMPLETE. ALL RII REQ C/W
